Alert archive / Arkansas / Flash Flood Warnings in 2006

Flash Flood Warning 21, NWS Little Rock, AR

May 4, 2006White County, Arkansas

NWS Little Rock, AR issued this flash flood warning at May 4, 2006, 12:03 PM CDT for White County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2006, 12:03 PM CDT (17:03 UTC)
Expired
May 4, 2006, 3:00 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

County White County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2006-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2006-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLZK 041706
FFWLZK
ARC145-042000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1203 PM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WHITE COUNTY IN CENTRAL ARKANSAS

* UNTIL 300 PM CDT

* MOST AREAS ACROSS WHITE COUNTY ARE SATURATED DUE TO RECENT         
  RAINFALL. ADDITIONAL RAINFALL IS EXPECTED DURING THE EARLY
  AFTERNOON HOURS...WHICH WILL CONTRIBUTE TO FLASH FLOODING 
  POTENTIAL.

&&

MOST DEATHS IN FLASH FLOODING OCCUR IN VEHICLES. DO NOT ATTEMPT TO 
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY. 
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

LAT...LON 3539 9145 3512 9152 3509 9209 3531 9201
      3549 9168

$$

55

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 4, 10:24 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 4, 10:24 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1024 AM CDT THU MAY 4 2006

.UPDATE...
LARGE AREA OF HEAVY TO MODERATE RAIN THIS MORNING HAS RESULTED IN
NUMEROUS FLASH FLOOD WARNINGS. LATEST IR SATELLITE SHOWS CLOUD
TOPS WARMING AND PRECIPITATION INTENSITY LOWERING OVER MOST OF THE
AREA WITH ONE NOTICEABLE EXCEPTION. OUTFLOW BOUNDARY FROM EARLIER
CONVECTION INTERACTING WITH FRONTAL BOUNDARY SLICING THROUGH THE
STATE WILL KEEP POTENTIAL FOR HEAVY RAIN OVER CENTRAL AND
NORTHEAST ARKANSAS FOR AT LEAST THE NEXT SEVERAL HOURS. WILL
CONTINUE FLASH FLOOD WATCH THROUGH THE DAY. QUICK PEEK AT THE NEW
MODELS CONTINUE STILL SWING SEVERAL SHORTWAVES THROUGH THE AREA
THIS AFTERNOON WITH PRECIPITATION LIKELY TO CONTINUE.

SEVERE WEATHER THREAT DIMINISHED OVER MOST OF THE STATE AS AIR
MASS REALLY WORKED OVER. CAN NOT RULE OUT SOMETHING FIRING UP OVER
THE SOUTHWEST ESPECIALLY IS SOME INSOLATION IS SEEN. WILL CONTINUE
TO MONITOR.

CHANGES TO THE FORECAST INCLUDE LOWERING HIGH TEMPERATURES ACROSS
THE NORTH AND CENTRAL SECTIONS...INCREASING RAINFALL CHANCES AND
CLOUD COVER. UPDATE OUT SHORTLY.

&&

.PREV DISCUSSION.../ISSUED 710 AM CDT THU MAY 4 2006/

AVIATION...
STRATUS BASED AROUND 1500 FEET BEING OBSERVED AT KLIT AND KPBF AND
HAVE THIS IN THE FORECAST FOR THOSE TAFS AND KHOT THROUGH MID
MORNING. LOW TEMP/DEW POINT SPREADS ALSO BRING UP A CONCERN FOR
FOG WITH VISIBITY AROUND 5 MILES. KHRO WILL BE IN FOR SEVERAL HOURS
OF STEADY RAIN WITH OCCASIONAL THUNDER. THIS MAY END LATER IN THE
MORNING THEN MAY SEE NEW DEVELOPMENT THIS AFTERNOON. RAIN AND
THUNDERSTORMS INDICATED CLOSE TO KLIT AND KPBF SO THIS WAS INCLUDED
IN THOSE TAFS EARLY THIS MORNING. NEW DEVELOPMENT THIS AFTERNOON
MAY AFFECT THOSE TAFS AND KHOT SO HAVE MENTION OF THUNDER IN THE
TAFS THROUGH THE AFTERNOON AND EVENING.

PREV DISCUSSION.../ISSUED 638 AM CDT THU MAY 4 2006/

UPDATE...
HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE LITTLE ROCK
METRO AREA. UPDATES ALREADY OUT.

PREV DISCUSSION.../ISSUED 350 AM CDT THU MAY 4 2006/

SHORT TERM...TODAY THROUGH SUNDAY
RADAR AND SATELLITE IMAGERY CURRENTLY SHOWING SEVERAL MESOSCALE
SYSTEMS AFFECTING THE FORECAST AREA. FIRST SYSTEM OVER NORTH CENTRAL/
NORTHEAST ARKANSAS DEVELOPED ALONG THE REMNANTS OF AN OLD FRONTAL
BOUNDARY. EASILY SEEN OUTFLOW GENERATED BY THIS SYSTEM WILL NO DOUBT
ACT AS SOME FOCUS FOR ADDITIONAL DEVELOPMENT ONCE THE HEATING OF THE
DAY KICKS IN. THE OTHER SYSTEM DEVELOPED OVER EASTERN OKLAHOMA INVOF
SURFACE LOW AND ATTENDANT COLD FRONT.

THE FRONT IS CURRENTLY MOVING INTO FAR NORTHWEST ARKANSAS. CURRENT
SYSTEM IN OKLAHOMA/NORTHWEST ARKANSAS WILL WEAKEN IN THE NEXT
SEVERAL HOURS. HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL
OCCUR AS THE FRONT MAKES ITS WAY INTO THE STATE AND INTERACTS WITH
DAYTIME HEATING AND OUTFLOW FROM PREVIOUS CONVECTION.

PRIMARY CONCERN WITH THIS PACKAGE WILL BE THREAT OF LOCALLY HEAVY
RAINFALL TODAY AND TONIGHT. AS THE SURFACE FRONT SAGS SOUTHWARD INTO
ARKANSAS...A SHORTWAVE TROUGH WILL MOVE THROUGH AND INTERACT WITH
THE SYSTEM. THIS INTERACTION...ALONG WITH PLENTY OF ISENTROPIC
UPLIFT AND PRECIPITABLE WATER VALUES IN THE 1-2 INCH RANGE WILL
ALLOW FOR ONE TO TWO INCH RAINFALL AMOUNTS IN PORTIONS OF NORTHERN
AND WESTERN ARKANSAS. STORM MOTION WILL BE AROUND 10-15 KNOTS...
MEANING THAT THE STORMS WILL BE SLOW MOVERS. AS HAS BEEN THE TREND
OVER THE LAST FEW HOURS...STORMS WILL LIKELY FORM AND MOVE OVER THE
SAME AREAS WHICH WILL ALSO INCREASE THE FLASH FLOOD THREAT. AS LOW
AS FLASH FLOOD GUIDANCE IS...AND AS SATURATED AS THE GROUND HAS
BEEN...AM GOING TO GO WITH A FLASH FLOOD WATCH FOR AREAS NORTH OF A
LINE FROM WALDRON...TO CONWAY...TO AUGUSTA.

SEVERE STORM THREAT WILL CONTINUE TODAY THROUGH FRIDAY...WITH HAIL
AND WIND BEING THE PRIMARY CONCERN.

AS THE UPPER FLOW BUCKLES EARLY FRIDAY MORNING...THE FRONT WILL GAIN
A LITTLE MORE MOMENTUM. THE FRONT WILL PUSH OUT OF THE STATE BY LATE
FRIDAY NIGHT. HOWEVER...MOISTURE WILL REMAIN ABUNDANT OVER THE
REGION...WITH SEVERAL UPPER LEVEL SYSTEMS MOVING THROUGH. THUS...
KEPT POPS IN THE FORECAST THROUGH SUNDAY TO ACCOUNT FOR THIS. FRONT
ITSELF WILL STALL OUT JUST SOUTH OF ARKANSAS ON SUNDAY...MOVING BACK
TO THE NORTH SOME TIME NEXT WEEK.

THANKS TO WFO TULSA FOR COORDINATION THIS MORNING.

LONG TERM...SUNDAY NIGHT THROUGH WEDNESDAY
MOISTURE REMAINS HIGH ACROSS THE AREA THROUGH THE PERIOD. SURFACE
HIGH PRESSURE TO THE NORTH WILL COVER THE AREA AT FIRST WITH COOLER
AIR IN PLACE BUT THIS WEAKENS ON MONDAY ALLOWING FOR WINDS TO TURN
AROUND TO THE SOUTH AND BRING MORE MOISTURE IN. MEANWHILE THE UPPER
LOW OVER THE SOUTHWEST WILL COME OUT EARLY NEXT WEEK BUT WEAKEN AS
IT GETS ABSORBED INTO THE MAIN UPPER FLOW. A COLD FRONT THEN
APPROACHES THE AREA FROM THE NORTHWEST TUESDAY AS AN UPPER LOW
SETTLES INTO SOUTHERN CANADA. INDICATIONS ARE THIS FRONT WILL REACH
NORTHERN AREAS OF THE CWA THEN STALL BEFORE FINALLY MOVING THROUGH
WEDNESDAY NIGHT. OF COURSE THIS TIMING IS SUBJECT TO CHANGE. AT ANY
RATE WILL NEED TO HAVE MENTION OF SOME CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH MOST OF THE PERIOD. KEPT
FORECAST DRY FOR SUNDAY NIGHT THEN HAVE POPS IN THE 20 TO 40 PERCENT
RANGE FOR THE REST OF THE PERIOD. KEPT TEMP FORECASTS THE SAME
EXCEPT FOR MINS NEXT WEDNESDAY NIGHT. RAISED THEM SOME AS THE COLD
FRONT IS INDICATED TO BE HANGING TO THE NORTH OF THE AREA.

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR ARZ003-ARZ004-ARZ005-
ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022-
ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-
ARZ038-ARZ039-ARZ043-ARZ044-ARZ045.

&&

56
Hazardous weather outlook, May 4, 10:30 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 AM CDT THU MAY 4 2006

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1030 AM CDT THU MAY 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL COVER MUCH OF NORTHERN ARKANSAS TODAY.
HEAVY RAIN IS LIKELY IN MANY AREAS AND SOME FLASH FLOODING IS LIKELY.
A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE NORTHERN HALF OF
ARKANSAS.

THE RAIN MAY DECREASE LATER BRIEFLY...ESPECIALLY OVER THE SOUTHWEST
PART OF THE STATE...BUT NEW THUNDERSTORMS WILL LIKELY DEVELOP LATER
THIS AFTERNOON AND A NEW COMPLEX OF THUNDERSTORMS COULD BE IN PLACE
BY EARLY TONIGHT WITH MORE HEAVY RAIN AND A RISK OF FLASH FLOODING.

IN THE REST OF THE AREA...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON THEN MAY CONTINUE THROUGH TONIGHT. ISOLATED
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE AND
LOCALLY HEAVY RAIN WILL ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL SLOWLY SINK TO THE SOUTH ACROSS THE AREA TODAY AND
FRIDAY THEN SHOULD DROP TO THE SOUTH OF THE STATE. UPPER LEVEL LOWS
WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH SATURDAY.

THIS WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS FRIDAY
THROUGH SATURDAY. HEAVY RAINS WHICH COULD RESULT IN SOME FLOODING...
AND ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND
WILL BE POSSIBLE.

THUNDERSTORMS WILL TEND TO DEVELOP AROUND MIDDAY OR IN THE AFTERNOON
AND INCREASE THROUGH THE AFTERNOON. COMPLEXES OF THUNDERSTORMS MAY
DEVELOP BY EVENING AND CONTINUE THROUGH MOST OF THE NIGHT BEFORE
DECREASING. RAIN WILL LIKELY BE AT A MINIMUM DURING THE MORNING.

THE BEST CHANCE FOR ANY SEVERE THUNDERSTORMS WILL BE DURING THE
AFTERNOON AND EVENING WHILE THE BEST CHANCE FOR HEAVY RAIN AND
FLOODING WILL BE DURING THE NIGHT.

CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE SUNDAY THROUGH
WEDNESDAY. PRESENT INDICATIONS ARE THAT THE CHANCE OF HEAVY RAIN AND
SEVERE WEATHER WILL BE LESS DURING THIS PERIOD...BUT COULD STILL BE
POSSIBLE.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK

29

In the hours before

Local storm report, May 4, 6:12 AM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 AM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      HARRISON                36.24N 93.12W
05/04/2006                   BOONE              AR   LAW ENFORCEMENT

            STREET FLOODING NEAR UNION ROAD.

&&

57
Local storm report, May 4, 6:25 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 AM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      HARRISON                36.24N 93.12W
05/04/2006                   BOONE              AR   LAW ENFORCEMENT

            STREET FLOODING NEAR UNION ROAD.

0540 AM     FLASH FLOOD      CASSCOE                 34.52N 91.32W
05/04/2006                   ARKANSAS           AR   PUBLIC

            STREET FLOODING IN CASSCOE.

&&

57
Local storm report, May 4, 10:22 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1022 AM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FLASH FLOOD      SEARCY                  35.24N 91.73W
05/04/2006                   WHITE              AR   LAW ENFORCEMENT

            FLOODING ON BEEBE-CAPPS HIGHWAY. APARTMENT COMPLEX HAD 4
            FEET OF WATER IN ITS COURTYARD AND CARS FLOATING.

0910 AM     FLASH FLOOD      3 NE NORTH LITTLE ROCK  34.82N 92.22W
05/04/2006                   PULASKI            AR   NWS EMPLOYEE

            FLOODING ON MCCAIN BLVD. NEAR THE MALL.

1000 AM     FLASH FLOOD      3 ESE GRIFFITHVILLE     35.11N 91.60W
05/04/2006                   WHITE              AR   CO-OP OBSERVER

            WIDESPREAD FLOODING NEAR WHITE/PRAIRIE COUNTY LINE. WATER
            OVER HIGHWAY 11.

1000 AM     FLASH FLOOD      8 NNW DES ARC           35.08N 91.56W
05/04/2006                   PRAIRIE            AR   CO-OP OBSERVER

            WIDESPREAD FLOODING NEAR WHITE/PRAIRIE COUNTY LINE. WATER
            OVER HIGHWAY 11.

&&

28
Local storm report, May 4, 10:57 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1057 AM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     FLASH FLOOD      SEARCY                  35.24N 91.73W
05/04/2006                   WHITE              AR   LAW ENFORCEMENT

            FLOODING AT NORTH MAIN AND BYPASS ROAD. ONLY LARGE
            VEHICLES CAN GET THROUGH.

1050 AM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
05/04/2006                   PULASKI            AR   EMERGENCY MNGR

            RAILROAD UNDERPASS AT 4TH AND WEST BROADWAY CLOSED. ONE
            SOUTHBOUND LANE OF JFK BLVD. CLOSED AT LOOKOUT DR.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:30 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp45 min
May 4, 12:45 AM CDTFlash Flood WarningLZKStone2 hr
May 4, 3:31 AM CDTFlash Flood WatchLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 13 more16 hr
May 4, 4:58 AM CDTFlash Flood WarningLZKBoone3 hr
May 4, 5:26 AM CDTFlash Flood WarningLZKArkansas3 hr
May 4, 6:46 AM CDTFlash Flood WarningLZKNewton, Pope, Searcy, Van Buren3 hr
May 4, 6:54 AM CDTFlash Flood WarningLZKWhite3 hr
May 4, 8:08 AM CDTFlash Flood WarningLZKCleburne, Stone2 hr
May 4, 8:18 AM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski117 min
May 4, 8:29 AM CDTFlash Flood WarningLZKJohnson2 hr
May 4, 8:49 AM CDTFlash Flood WarningLZKLogan, Yell116 min
May 4, 10:10 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Prairie, Pulaski3 hr
May 4, 3:13 PM CDTSevere Thunderstorm WarningLZKOuachita62 min
May 4, 3:44 PM CDTSevere Thunderstorm WarningLZKCalhoun61 min
May 4, 4:14 PM CDTSevere Thunderstorm WarningLZKBradley46 min
May 4, 4:46 PM CDTSevere Thunderstorm WarningLZKDrew49 min

Nearby

Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.